# SDR DALA2024031203239

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N921DU
- Make and model: Boeing 737932ER
- Aircraft serial: 63532
- Aircraft time: 14,080 hours, 5,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0240379) EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. R/R EMER PATHWAY LIGHT ASSY. REF B737 AMM 33-51. OPS CK GOOD.
